2020 IFCA State Clinic PGP Points
Your Name
Your answer
Your School
Your answer
Your email address
Your answer
Bob Gaddis - Respect the Game
7:00-8:00 = 1 hour
Mo, McElwain, Simmons
8:05 - 9:05 = 1 hour
No Speaker
9:05 - 10:30 = 2 hours
IFCA Board of Directors Meeting
8:00 - 12:00 = 4 hours
College Speakers - Friday 8:45 - 9:45 a.m. = 1 hour - Anderson, Taylor, Franklin, IWU
College Speakers - Friday 9:50 - 10:40 a.m. = 1 hour - DePauw, Manchester, Wabash, Trine
College Speakers - Friday 10:50-11:40
Next
Never submit passwords through Google Forms.
This content is neither created nor endorsed by Google. Report Abuse - Terms of Service - Privacy Policy